MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ASPARTATE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION; NADH OXIDATION/NAD REDUCTION, AST/SGOT

ROCHE DIAGNOSTICS ASPARTATE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION; NADH OXIDATION/NAD REDUCTION, AST/SGOT
Catalog Number 20764949322
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 c501 (ul) v is (b)(6).The field service engineer (fse) inspected the module and determined the incorrect specimen (whole blood) processed for the previous assays had caused the event.The fse cleaned the probe and verified the module's performance by multiple mechanism checks.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable assay results from multiple patient samples tested on the cobas 6000 c 501 (ul) v.The reporter provided examples of questionable aspartate aminotransferase acc.To ifcc without pyridoxal phosphate activation (astl) and crep gen.2 (crep2) results.This medwatch is for the aspartate aminotransferase assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for the creatinine plus ver.2 assay.The initial result from the analyzer was 65 u/l.The repeat result from another analyzer was 26 u/l.The repeat result was deemed correct.The initial result was reported outside of the laboratory.The patient sample was rerun because of multiple invalidating flags for other assays.The reporter said they accidentally ran a whole blood patient sample for a complete metabolic panel (cmp) assay before the reported patient sample was run.

Brand Name
ASPARTATE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION
Common Device Name
NADH OXIDATION/NAD REDUCTION, AST/SGOT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20482619
Report Number1823260-2024-03013
Device Sequence Number3519487
Product Code CIT
UDI-Device Identifier04015630913855
UDI-Public04015630913855
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20764949322
Device Lot Number788304
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown